# SDR CALA2023061401840

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 59,761 hours, 21,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Unknown
- Location: Sta 500c & 500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A PERMANENT REPAIR PER EC/RA 5330-06766 STEP 3, ON FUSELAGE SKIN AT STA. 500C AND 500D, S-16L SEE LP # 5173538 (REF AAR NR 99972849) 00-00 PROC. 16. PERMANENT REPAIR CATEGORY B REQUIRE REPETITIVE I WORK PERFORMED AT RFD BY AAR. NSPECTIONS IAW B737-800 SRM 53-00-01-2R-36 PAR.5.A TABLE 203. INSPECTION THRESHOLD 50,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY, WITH AN INTERVAL LFEC INSPECTION 5000 FLIGHT CYCLES. ADD EMP:V918832 PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN AT STA 500C AND STA 500D STRG 16L IAW ECRA 5330-06766 REV C PART 3, B737-800 SRM 53- 00-01-2R-36, 51-40-02-0G-0, AMM 51-21-370-803, 51-21-72-370-801, NDTM PART6 51-00-00 PROC. 23, PART6 51-00-00 PROC. 4, PART6 51- ADD EMP:V918832
